# SDR SIMA20160725005

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,272 hours, 36,704 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 14525599001
- Condition: Corroded
- Location: Fr 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT BUCKET IS CORRODED.  REMOVED AND REPLACED TOILET WASTE VALVE SUPPORT BUCKET IAW SRM 51-40-02
